Skip to Main content Skip to Navigation
Journal articles

Well-spread sequences and edge-labellings with constant Hamilton-weight

Abstract : A sequence (a_i) of integers is \emphwell-spread if the sums a_i+a_j, for i
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download

https://hal.inria.fr/hal-00959016
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Thursday, March 13, 2014 - 5:06:23 PM
Last modification on : Saturday, May 5, 2018 - 8:22:02 PM
Long-term archiving on: : Friday, June 13, 2014 - 12:12:42 PM

File

dm060214.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00959016, version 1

Collections

Citation

Peter Mark Kayll. Well-spread sequences and edge-labellings with constant Hamilton-weight. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2004, 6 (2), pp.401-408. ⟨hal-00959016⟩

Share

Metrics

Record views

145

Files downloads

968